# SDR UPS00233557

- Difficulty date: July 25, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, MAIN DECK FLOOR WEB FITTING CORRODED (C53-224-01.00-03) BETWEEN LEFT CREASE BEAM AND DITCHING PAN, FWD OF BS 1183 BULKHEAD BS 1180 LBL 65, WL 208.  REMOVED AND REPLACED FLOOR WEB FITTING IAW SRM 51-30-05, 53-10-01, 51-10-06.
